The structure of maximal zero-sum free sequences

Volume 143 / 2010

Gautami Bhowmik, Immanuel Halupczok, Jan-Christoph Schlage-Puchta Acta Arithmetica 143 (2010), 21-50 MSC: Primary 11B13; Secondary 11B50, 05D05. DOI: 10.4064/aa143-1-2

Authors

  • Gautami BhowmikLaboratoire Paul Painlevé
    U.M.R. CNRS 8524
    Université de Lille 1
    59655 Villeneuve d'Ascq Cedex, France
    e-mail
  • Immanuel HalupczokInstitut für Mathematische Logik
    und Grundlagenforschung
    Universität Münster
    Einsteinstraße 62
    48149 Münster, Germany
    e-mail
  • Jan-Christoph Schlage-PuchtaDepartment of Pure Mathematics and Computer Algebra
    Universiteit Gent
    Building S22, Krijgslaan 281
    B-9000 Gent, Belgium
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image